Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2001 / Article

Open Access

Volume 7 |Article ID 285907 |

Ravi P. Agarwal, Donal O'Regan, V. Lakshmikantham, "Existence criteria for singular initial value problems with sign changing nonlinearities", Mathematical Problems in Engineering, vol. 7, Article ID 285907, 22 pages, 2001.

Existence criteria for singular initial value problems with sign changing nonlinearities

Received16 Apr 2001


A general existence theory is presented for initial value problems where our nonlinearity may be singular in its dependent variable and may also change sign.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.